MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC.1818910 SUMMIT BROACH SZ6; HIP INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC.1818910 SUMMIT BROACH SZ6; HIP INSTRUMENT/TRIAL
Catalog Number 257000120
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the trunnion size 6 summit broach broke post-operatively.
 
Additional Manufacturer Narrative
Examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT BROACH SZ6
Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6965679
Report Number1818910-2017-27126
Device Sequence Number1483559
Product Code HTQ
UDI-Device Identifier10603295142935
UDI-Public10603295142935
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number257000120
Device Lot NumberJ0304
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2017
Initial Date Received by Manufacturer 09/20/2017
Supplement Date Received by Manufacturer11/16/2017
Initial Report FDA Received Date10/20/2017
Supplement Report FDA Received Date11/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR